It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
Rate this Entry

Hepatitis A caused seizure

Posted 09-08-2010 at 02:01 PM by Emral

Yesterday my 3 yr old received the hepatitis A vaccine. She was sitting on the doctors table and seemed fine. Two minutes after she got really quiet. It seemed to me like she was going to the bathroom. I asked her is she needed to go to the potty. She just sat there and all of a sudden her eyes started to roll back in her head and her head started to slump down. I thought she was about to pass out.

I jumped up and grabbed her and as soon as I did that she screamed and then her body went stiff. I remember her hand being stiff and fingers all curved and cricked. I then opened the door and called for the doctor. They all ran in and I layed her on the table and her legged were stiff and shaking. It was a horrible experience.

When the seizure passed her face was pure white. She seemed out of it. The doctor of course didn't think it was the shot. She is a healthy 3 year old and never had a seizure before. My nor my husbands sides of the family have ever had a seizure. The doctor wants her to go see a nuerologist.

In my heart I know that this shot made her go into a seizure. After we went home she was fine just tired. Today she is playing and happy as she always is. I am very hesitant to give my other daughter the Hepatitis A vaccine.
Views 502 Comments 0
Total Comments 0

Comments

 

All times are GMT -7. The time now is 08:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!